# SDR TRBA2010008SUP

- Difficulty date: March 5, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 498
- Aircraft time: 20,765 hours, 24,761 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UP ON RETRACTION OF LANDING GEAR, CREW MEMBER HEARD LOUD SCRAPING NOISE FROM RT MAIN GEAR FLOOR, SHOOK, GUNSHOT SOUND, METAL TO METAL SCRAPING SOUND.  HAD NORMAL GEAR EXTENSION.  NO ABNORMALITIES NOTED.  INSPECTED RT MLG IAW EX-ZL-132-GVI-10000 AND NOTED NO DISCREPANCIES IN WHEEL WELL OR WITH MLG ASSY AML PAGE 208471 ITEM 1.  INSPECTED LT MLG WHEEL WELL IAW W/C EX-ZL-132-GVI-10000 AML PAGE 208471 ITEM 4. FCF FOUND SATISFACTORY AML PAGE 208472 ITEM 1.
